# SDR DHL2003364001

- Difficulty date: January 24, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Discharged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BRAKE PEDAL SOFT.  BRAKES GRAB SUDDENLY.  CHECKED AND FOUND RIGHT SIDE LOW PRESSURE BRAKE SYSTEM NEEDED REPLENISHED.  REPLENISHED RIGHT SIDE PER M/M 12-12-32.  CHECKED NORMAL.
